EconPapers    
Economics at your fingertips  
 

Necessary Optimality Conditions for Interval Optimization Problems with Functional and Abstract Constraints

Fabiola Roxana Villanueva () and Valeriano Antunes Oliveira ()
Additional contact information
Fabiola Roxana Villanueva: Universidad Mayor de San Andrés
Valeriano Antunes Oliveira: São Paulo State University

Journal of Optimization Theory and Applications, 2022, vol. 194, issue 3, No 7, 896-923

Abstract: Abstract This work addresses interval optimization problems in which the objective function is interval-valued while the constraints are given in functional and abstract forms. The functional constraints are described by means of both inequalities and equalities. The abstract constraint is expressed through a closed and convex set with a nonempty interior. Necessary optimality conditions are derived, given in a multiplier rule structure involving the gH-gradient of the interval objective function along with the (classical) gradients of the constraint functions and the normal cone to the set related to the abstract constraint. The main tool is a specification of the Dubovitskii–Milyutin formalism. We defined an appropriated notion of directions of decrease to an interval-valued function, using the lower–upper partial ordering of the interval space (LU order).

Keywords: Interval optimization; Necessary optimality conditions; Karush–Kuhn–Tucker; Dubovitskii–Milyutin formalism; 90C70; 90C46; 90C30 (search for similar items in EconPapers)
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://link.springer.com/10.1007/s10957-022-02055-6 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:joptap:v:194:y:2022:i:3:d:10.1007_s10957-022-02055-6

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10957/PS2

DOI: 10.1007/s10957-022-02055-6

Access Statistics for this article

Journal of Optimization Theory and Applications is currently edited by Franco Giannessi and David G. Hull

More articles in Journal of Optimization Theory and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:joptap:v:194:y:2022:i:3:d:10.1007_s10957-022-02055-6